Alert archive / Indiana / River Flood Warnings in 2011
River Flood Warning 3, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Feb 18, 2011, 8:59 AM EST for Huntington County, Wells County, Indiana. It took effect at Feb 18, 2011, 9:52 AM EST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2011, 8:59 AM EST (13:59 UTC)
- In effect from
- Feb 18, 2011, 9:52 AM EST
- Expired
- Feb 22, 2011, 12:06 PM EST
- In force
- 4 days
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Huntington County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 71 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Bluffton (BLFI3).
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03323000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
917 WGUS43 KIWX 181359 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 859 AM EST FRI FEB 18 2011 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON... JAY...WABASH AND WELLS COUNTIES WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES .RECENT SNOWMELT HAS CAUSED RAPID INCREASES IN RIVER LEVELS ALONG THE UPPER WABASH RIVER BASIN. THIS WILL LEAD TO MINOR FLOODING BELOW WARREN ALONG THE SALAMONIE RIVER AND NEAR BLUFFTON ALONG THE WABASH RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && INC009-069-075-169-179-191359- /O.NEW.KIWX.FL.W.0002.110218T1530Z-110220T0200Z/ /WRNI3.1.ER.110218T1530Z.110218T1800Z.110219T0200Z.NO/ 859 AM EST FRI FEB 18 2011 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SALAMONIE RIVER BELOW WARREN * UNTIL SATURDAY EVENING. * AT 6 AM FRIDAY THE STAGE WAS 11.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY MORNING AND CREST NEAR 12.1 FEET AROUND 7 PM FRIDAY FEBRUARY 18 AND FALL BELOW FLOOD STAGE AROUND 9 PM FRIDAY FEBRUARY 18. * AT 12.0 FEET...THE RIVER REACHES FLOOD STAGE WITH MINOR FLOODING OF LOW AGRICULTURAL LAND AND ROADS NEAREST THE RIVER. $$ INC069-179-191359- /O.NEW.KIWX.FL.W.0003.110218T1452Z-110220T1200Z/ /BLFI3.1.ER.110218T1452Z.110218T1800Z.110219T1200Z.NO/ 859 AM EST FRI FEB 18 2011 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER NEAR BLUFFTON * UNTIL SUNDAY MORNING. * AT 8 AM FRIDAY THE STAGE WAS 9.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY MORNING AND CREST NEAR 10.3 FEET AROUND 1 PM FRIDAY FEBRUARY 18 AND FALL BELOW FLOOD STAGE AROUND 7 AM SATURDAY FEBRUARY 19. * AT 10.0 FEET...THE RIVER IS AT FLOOD STAGE. FLOODING OF AGRICULTURAL LAND BEGINS. $$
8 follow-up statements
231 WGUS83 KIWX 190313 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1013 PM EST FRI FEB 18 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON... JAY...WABASH AND WELLS COUNTIES WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND PUTNAM COUNTIES SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES .RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS ACROSS THE MAUMEE AND UPPER WABASH RIVER BASINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && INC009-069-075-169-179-200206- /O.EXT.KIWX.FL.W.0002.000000T0000Z-110220T0206Z/ /WRNI3.1.ER.000000T0000Z.110218T2100Z.110219T0206Z.NO/ 1013 PM EST FRI FEB 18 2011 FOR THE SALAMONIE RIVER BELOW WARREN * UNTIL SATURDAY EVENING. * AT 6 PM FRIDAY THE STAGE WAS 12.1 FEET AND STEADY. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE AROUND 1 AM SATURDAY FEBRUARY 19. * AT 12.0 FEET...THE RIVER REACHES FLOOD STAGE WITH MINOR FLOODING OF LOW AGRICULTURAL LAND AND ROADS NEAREST THE RIVER. $$ INC069-179-200313- /O.EXT.KIWX.FL.W.0003.000000T0000Z-110221T1800Z/ /BLFI3.1.ER.110218T1922Z.110219T1800Z.110220T1800Z.NO/ 1013 PM EST FRI FEB 18 2011 FOR THE WABASH RIVER NEAR BLUFFTON * UNTIL MONDAY AFTERNOON. * AT 8 AM FRIDAY THE STAGE WAS 9.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY AFTERNOON AND CREST NEAR 10.6 FEET AROUND 7 PM SATURDAY FEBRUARY 19 AND FALL BELOW FLOOD STAGE AROUND 1 PM SUNDAY FEBRUARY 20. * AT 11.0 FEET...RIVER ROAD AT BLUFFTON BEGINS TO FLOOD. $$ OHC003-125-137-200312- /O.EXT.KIWX.FL.W.0004.000000T0000Z-110220T0700Z/ /FTJO1.1.ER.110218T2248Z.110219T0600Z.110219T0700Z.NO/ 1013 PM EST FRI FEB 18 2011 FOR THE AUGLAIZE RIVER NEAR FORT JENNINGS * UNTIL LATE SATURDAY NIGHT. * AT 9 PM FRIDAY THE STAGE WAS 13.3 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.3 FEET AROUND 1 AM SATURDAY FEBRUARY 19 AND FALL BELOW FLOOD STAGE AROUND 2 AM SATURDAY FEBRUARY 19. * AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER. $$ INC001-003-OHC161-200312- /O.EXT.KIWX.FL.W.0001.000000T0000Z-110223T0700Z/ /DCRI3.1.ER.110218T0817Z.110219T0600Z.110222T0700Z.NO/ 1013 PM EST FRI FEB 18 2011 FOR THE SAINT MARYS RIVER NEAR DECATUR * UNTIL LATE TUESDAY NIGHT. * AT 7 PM FRIDAY THE STAGE WAS 19.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 19.2 FEET AROUND 1 AM SATURDAY FEBRUARY 19 AND FALL BELOW FLOOD STAGE AROUND 2 AM TUESDAY FEBRUARY 22. * AT 19.5 FEET...FLOODING EXPANDS INTO MORE FARM LAND IN THE DECATUR AREA. FLOOD WATERS APPROACH PIQUA ROAD...US 224...OHIO STATE ROUTE 49 AND INDIANA 101 JUST NORTH OF PLEASANT MILLS. $$
635 WGUS83 KIWX 191433 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 933 AM EST SAT FEB 19 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES .RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN THE RIVER LEVELS ACROSS THE WABASH RIVER BASIN. THIS HAS CAUSED MINOR FLOODING ON THE WABASH RIVER NEAR LINN GROVE AND BLUFFTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && INC001-179-201433- /O.EXT.KIWX.FL.W.0006.000000T0000Z-110221T1200Z/ /LYNI3.1.ER.110219T0406Z.110220T0000Z.110220T1200Z.NO/ 933 AM EST SAT FEB 19 2011 FOR THE WABASH RIVER NEAR LINN GROVE * UNTIL MONDAY MORNING. * AT 6 AM SATURDAY THE STAGE WAS 11.8 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.6 FEET AROUND 7 PM SATURDAY FEBRUARY 19 AND FALL BELOW FLOOD STAGE AROUND 7 AM SUNDAY FEBRUARY 20. * AT 12.0 FEET...THE FLOODING OF COUNTY ROADS BEGIN. $$ INC069-179-201432- /O.EXT.KIWX.FL.W.0003.000000T0000Z-110222T0536Z/ /BLFI3.1.ER.110218T1841Z.110220T0600Z.110221T0536Z.NO/ 933 AM EST SAT FEB 19 2011 FOR THE WABASH RIVER NEAR BLUFFTON * UNTIL LATE MONDAY NIGHT. * AT 8 AM SATURDAY THE STAGE WAS 10.6 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.7 FEET AROUND 1 AM SUNDAY FEBRUARY 20 AND FALL BELOW FLOOD STAGE AROUND 12 AM MONDAY FEBRUARY 21. * AT 13.0 FEET...ACCESS ROAD TO BLUFFTON WASTEWATER TREATMENT PLANT IS FLOODED. $$
145 WGUS83 KIWX 200209 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 909 PM EST SAT FEB 19 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES .RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN THE RIVER LEVELS ACROSS THE UPPER WABASH AND MAUMEE RIVER BASINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && INC001-179-210209- /O.EXT.KIWX.FL.W.0006.000000T0000Z-110221T0900Z/ /LYNI3.1.ER.110219T0406Z.110219T2000Z.110220T0900Z.NO/ 909 PM EST SAT FEB 19 2011 FOR THE WABASH RIVER NEAR LINN GROVE * UNTIL LATE SUNDAY NIGHT. * AT 6 PM SATURDAY THE STAGE WAS 12.0 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE AROUND 7 AM SUNDAY FEBRUARY 20. * AT 12.0 FEET...THE FLOODING OF COUNTY ROADS BEGIN. $$ INC069-179-210209- /O.EXT.KIWX.FL.W.0003.000000T0000Z-110221T2200Z/ /BLFI3.1.ER.110218T1841Z.110220T0600Z.110220T2200Z.NO/ 909 PM EST SAT FEB 19 2011 FOR THE WABASH RIVER NEAR BLUFFTON * UNTIL MONDAY AFTERNOON. * AT 8 AM SATURDAY THE STAGE WAS 10.6 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE AROUND 5 PM SUNDAY FEBRUARY 20. * AT 12.0 FEET...RIVER ROAD AND A FEW COUNTY ROADS ARE CLOSED BY HIGH WATER. $$ OHC039-069-210209- /O.EXT.KIWX.FL.W.0005.000000T0000Z-110221T0900Z/ /DEFO1.1.ER.110219T0948Z.110219T2230Z.110220T0900Z.NO/ 909 PM EST SAT FEB 19 2011 FOR THE MAUMEE RIVER NEAR DEFIANCE * UNTIL LATE SUNDAY NIGHT. * AT 5 PM SATURDAY THE STAGE WAS 10.6 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE AROUND 4 AM SUNDAY FEBRUARY 20. * AT 10.0 FEET...FLOODING OCCURS IN KINGSBURY AND PONTIAC PARKS. $$ INC001-003-OHC161-210209- /O.EXT.KIWX.FL.W.0001.000000T0000Z-110224T0000Z/ /DCRI3.1.ER.110218T0817Z.110219T0830Z.110223T0000Z.NO/ 909 PM EST SAT FEB 19 2011 FOR THE SAINT MARYS RIVER NEAR DECATUR * UNTIL WEDNESDAY EVENING. * AT 7 PM SATURDAY THE STAGE WAS 19.2 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 17.0 FOOT FLOOD STAGE AROUND 7 PM TUESDAY FEBRUARY 22. * AT 19.5 FEET...FLOODING EXPANDS INTO MORE FARM LAND IN THE DECATUR AREA. FLOOD WATERS APPROACH PIQUA ROAD...US 224...OHIO STATE ROUTE 49 AND INDIANA 101 JUST NORTH OF PLEASANT MILLS. $$
791 WGUS83 KIWX 201505 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1005 AM EST SUN FEB 20 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES .RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS IN THE UPPER WABASH RIVER BASIN. MINOR RIVER FLOODING CONTINUES ON THE WABASH RIVER NEAR LINN GROVE AND BLUFFTON. ADDITIONAL PRECIPITATION IS EXPECTED TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && INC001-179-211426- /O.EXT.KIWX.FL.W.0006.000000T0000Z-110221T1426Z/ /LYNI3.1.ER.110219T0406Z.110219T2000Z.110220T1426Z.NO/ 1005 AM EST SUN FEB 20 2011 FOR THE WABASH RIVER NEAR LINN GROVE * UNTIL MONDAY MORNING. * AT 6 AM SUNDAY THE STAGE WAS 11.7 FEET AND STEADY. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE AROUND 9 AM SUNDAY FEBRUARY 20. * AT 12.0 FEET...THE FLOODING OF COUNTY ROADS BEGIN. $$ INC069-179-211505- /O.EXT.KIWX.FL.W.0003.000000T0000Z-110222T0700Z/ /BLFI3.1.ER.110218T1841Z.110220T1300Z.110221T0700Z.NO/ 1005 AM EST SUN FEB 20 2011 FOR THE WABASH RIVER NEAR BLUFFTON * UNTIL LATE MONDAY NIGHT. * AT 8 AM SUNDAY THE STAGE WAS 12.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE AROUND 2 AM MONDAY FEBRUARY 21. * AT 12.0 FEET...RIVER ROAD AND A FEW COUNTY ROADS ARE CLOSED BY HIGH WATER. $$
395 WGUS83 KIWX 210146 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 846 PM EST SUN FEB 20 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .RECENT SNOWMELT AND EXPECTED RAINFALL TONIGHT INTO MONDAY WILL CONTINUE TO SUPPORT MINOR FLOODING ACROSS PORTIONS OF THE UPPER WABASH AND MAUMEE RIVER BASINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && INC001-179-212323- /O.EXT.KIWX.FL.W.0006.000000T0000Z-110221T2323Z/ /LYNI3.1.RS.110219T0406Z.110219T2000Z.110220T2323Z.NO/ 846 PM EST SUN FEB 20 2011 FOR THE WABASH RIVER NEAR LINN GROVE * UNTIL MONDAY EVENING. * AT 6 PM SUNDAY THE STAGE WAS 11.0 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE AROUND 6 AM MONDAY FEBRUARY 21. * AT 11.0 FEET...AGRICULTURAL FLOODING BEGINS. LOW LANDS EAST OF GENEVA BEGIN TO FLOOD. $$ INC069-179-220146- /O.EXT.KIWX.FL.W.0003.000000T0000Z-110222T1600Z/ /BLFI3.1.RS.110218T1841Z.110220T1300Z.110221T1600Z.NO/ 846 PM EST SUN FEB 20 2011 FOR THE WABASH RIVER NEAR BLUFFTON * UNTIL TUESDAY MORNING. * AT 8 AM SUNDAY THE STAGE WAS 12.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE AROUND 11 AM MONDAY FEBRUARY 21. * AT 12.0 FEET...RIVER ROAD AND A FEW COUNTY ROADS ARE CLOSED BY HIGH WATER. $$ INC001-003-OHC161-220146- /O.EXT.KIWX.FL.W.0001.000000T0000Z-110224T0800Z/ /DCRI3.1.RS.110218T0817Z.110219T0830Z.110223T0800Z.NO/ 846 PM EST SUN FEB 20 2011 FOR THE SAINT MARYS RIVER NEAR DECATUR * UNTIL LATE WEDNESDAY NIGHT. * AT 7 PM SUNDAY THE STAGE WAS 18.6 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 18.6 FEET AROUND 1 AM MONDAY FEBRUARY 21 AND FALL BELOW FLOOD STAGE AROUND 3 AM WEDNESDAY FEBRUARY 23. * AT 18.5 FEET...COUNTY ROAD 225 NORTH...JUST NORTH OF PLEASANT MILLS INDIANA IS CLOSED BY FLOOD WATER. LOW LAND AREAS OF KEKIONGA PARK ON THE SOUTHEAST SIDE OF DECATUR BEGIN FLOODING. FLOODING IS LIMITED TO FARM LAND IN PLEASANT MILLS INDIANA AND WILSHIRE OHIO. $$ OHC039-051-171-220145- /O.CON.KIWX.FL.W.0007.000000T0000Z-000000T0000Z/ /STRO1.1.RS.110220T1530Z.110222T1200Z.000000T0000Z.NO/ 846 PM EST SUN FEB 20 2011 THE FLOOD WARNING CONTINUES FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL FURTHER NOTICE. * AT 8 PM SUNDAY THE STAGE WAS 11.4 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.2 FEET AROUND 7 AM TUESDAY FEBRUARY 22 AND BEGIN FALLING. * AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS NEAR STRYKER AND FLOOD SOME SECONDARY ROADS. $$
018 WGUS83 KIWX 211506 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1006 AM EST MON FEB 21 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. INC001-179-211536- /O.CAN.KIWX.FL.W.0006.000000T0000Z-110221T2323Z/ /LYNI3.1.RS.110219T0406Z.110219T2000Z.110220T2325Z.NO/ 1006 AM EST MON FEB 21 2011 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER NEAR LINN GROVE * AT 6 AM MONDAY THE STAGE WAS 10.2 FEET * FLOOD STAGE IS 11.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE YESTERDAY EVENING. * FORECAST...THE RIVER WILL FALL TO NEAR 9.6 FEET AROUND 1 PM MONDAY FEBRUARY 21. $$
670 WGUS83 KIWX 220346 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1046 PM EST MON FEB 21 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .MINOR RIVER FLOODING CONTINUES ACROSS PORTIONS OF THE UPPER WABASH AND MAUMEE RIVER BASINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && INC069-179-230231- /O.EXT.KIWX.FL.W.0003.000000T0000Z-110223T0231Z/ /BLFI3.1.RS.110218T1841Z.110220T1300Z.110222T0231Z.NO/ 1046 PM EST MON FEB 21 2011 FOR THE WABASH RIVER NEAR BLUFFTON * UNTIL TUESDAY EVENING. * AT 8 AM MONDAY THE STAGE WAS 11.2 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE AROUND 9 PM MONDAY FEBRUARY 21. * AT 11.0 FEET...RIVER ROAD AT BLUFFTON BEGINS TO FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.0 FEET WHICH OCCURRED ON APR 6 2009. $$ INC001-003-OHC161-230346- /O.EXT.KIWX.FL.W.0001.000000T0000Z-110224T0200Z/ /DCRI3.1.RS.110218T0817Z.110219T0830Z.110223T0200Z.NO/ 1046 PM EST MON FEB 21 2011 FOR THE SAINT MARYS RIVER NEAR DECATUR * UNTIL WEDNESDAY EVENING. * AT 7 PM MONDAY THE STAGE WAS 18.0 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 18.1 FEET AROUND 1 AM TUESDAY FEBRUARY 22 AND FALL BELOW FLOOD STAGE AROUND 9 PM TUESDAY FEBRUARY 22. * AT 18.5 FEET...COUNTY ROAD 225 NORTH...JUST NORTH OF PLEASANT MILLS INDIANA IS CLOSED BY FLOOD WATER. LOW LAND AREAS OF KEKIONGA PARK ON THE SOUTHEAST SIDE OF DECATUR BEGIN FLOODING. FLOODING IS LIMITED TO FARM LAND IN PLEASANT MILLS INDIANA AND WILSHIRE OHIO. * THIS CREST COMPARES TO A PREVIOUS CREST OF 18.5 FEET WHICH OCCURRED ON MAR 20 2008. $$ OHC039-051-171-230346- /O.EXT.KIWX.FL.W.0007.000000T0000Z-110227T0100Z/ /STRO1.1.RS.110220T1530Z.110222T0230Z.110226T0100Z.NO/ 1046 PM EST MON FEB 21 2011 FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL SATURDAY EVENING. * AT 10 PM MONDAY THE STAGE WAS 11.9 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS CRESTING AT 11.9 FEET AND WILL FALL BELOW FLOOD STAGE AROUND 8 PM FRIDAY FEBRUARY 25. * AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.9 FEET WHICH OCCURRED ON JUN 8 2010. $$
749 WGUS83 KIWX 221706 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1206 PM EST TUE FEB 22 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. INC069-179-221736- /O.CAN.KIWX.FL.W.0003.000000T0000Z-110223T0231Z/ /BLFI3.1.RS.110218T1841Z.110220T1300Z.110222T0319Z.NO/ 1206 PM EST TUE FEB 22 2011 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER NEAR BLUFFTON * AT 8 AM TUESDAY THE STAGE WAS 9.2 FEET * FLOOD STAGE IS 10.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE LAST NIGHT. * FORECAST...THE RIVER WILL FALL TO NEAR 8.8 FEET AROUND 1 PM TUESDAY FEBRUARY 22. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Feb 18, 4:25 AM EST, 4 hours 34 minutes earlier.
Area forecast discussion, Feb 18, 4:25 AM EST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 425 AM EST FRI FEB 18 2011 .SHORT TERM... TODAY THROUGH SATURDAY NIGHT. LITTLE IN WAY OF APPRECIABLE SENSIBLE WX...SAVE A FEW SPRINKLES PSBL THIS AM IN NRN/NERN CWA WITH CONTD STRONG/ FRONTALYTIC POST FRONTL PRES RISES. PRE-FNTL TROF/WIND SHIFT TEMPERING DEEP SFC BASED CONVERGENCE DESPITE STOUT LWR 50S SFC DP RIDGING FM KIND-NERN IN-FAR SERN LWR MI. LK SUPR 5H WAVE TRANSLATES RAPIDLY EWD TO OFF NEWFOUNDLAND COAST MIDDAY SATURDAY. SPLIT FLOW REGIME TO DVLP AS VANCOUVER ISLAND CUTOFF DIGS SWD INTO BASE OF LONGWAVE TROF OFF SOCAL COAST SATURDAY EVENING. MEANWHILE FLAT RIDGE FM WRN GOMEX TO NRN PLAINS TODAY INTO ERLY SAT SLOWLY EDGES EWD INTO GRTLKS SAT NIGHT AS ENERGY EJECTS WRN STATES TROF LATE SAT TO FUEL CNTL ROCKIES LEESIDE CYCLOGENESIS. DRY AIRMASS TO DOMINATE DY1-2 WITH STRONG DIURNAL INSOLATION/RADIATION CYCLES. SFC- 900MB LAPSE RATES INCRS TO 8 C/KM NRN CWA TO 9 C/KM SRN...WITH CORE OF STRONGEST 925 MB WINDS RMNG JUST NORTH OF CWA ANTICIPATE STRONGEST GUSTS/BLO ADV CRITERIA ACRS NRN CWA...THOUGH HIR SBLAPSE RATES SOUTH TO ALLOW PARTIAL OFFSET TO N-S GUST GRADIENT. TWEAKS TO CLOUD COVER WRT TIMING OF POSTFNT CLEARING AND LWR CLOUD COVER WITH ONLY UPR LVL MSTR THRU AFOREMENTIONED FLAT RIDGE TO INCRS SAT NIGHT. OPENED UP TEMP RANGE WITH PWAT GNRLY AOB 0.20 INCHES AND BULK OF COLD 925MB AIR RMNG WELL NORTH OF CWA AS SWD CAA IMPEDED BY WANING SRN EXTNSION OF SRN CANADA 1040MB HIGH. && .LONG TERM... COMPLICATED AND VRY UNSETTLED PD ON THE HORIZON. ONE LOOK AT WATER VAPOR THIS MORNING ACRS THE NEPAC EXPLAINS THE CONTD FLUX SEEN IN SUCCESSIVE MODEL SOLUTIONS ACRS THE BOARD AND 00Z ITERATION NO DIFFERENT. HWVR REASONABLE CLUSTERING SEEN IN GEFS/ECMWF/GFS LEADS TO COME CONFIDENCE IN LIMITED CHGS SUN-MON BUT CAUTION CERTAINLY WARRANTED IN A MEANINGFUL AND PREDICTABLE OUTCOME OF RESULTANT PRECIPITATION TYPE...ESP LT SUN NIGHT AND MORESO ON MON AND ADDNL CHGS ARE LIKELY ONCE STG/DYNAMIC EPAC TROUGH MOVES INTO THE WRN US THIS WEEKEND. TO THAT END...LEAD SW EJECTING OUT THROUGH THE CNTRL PLAINS SHLD NOT POSE PROBS SUN GIVEN LIKELY STGR SE MID LVL RIDGE DOWNSTREAM OF DEEP WRN TROUGH AS HGT RISES/LL WAA OVERWHELM ERODING SHRT TERM POLAR WEDGE ALTHOUGH WILL MAINTAIN RA/SN MENTION FAR NE AS A HEDGE IF LEAD SW ENDS UP SLWR. PREDICTABILITY GOES DOWNHILL AFT THAT TIED TO MYRIAD OF POTENTIAL SOLUTIONS ALTHOUGH AGAIN CLUSTERING PROVIDES SOME SENSE OF GREATER CERTAINTY. SECONDARY SFC WAVE DVLPMNT SEEN IN MOST MED RANGE GUIDANCE BUT W/LG INTENSITY DIFFS SEEN ALOFT. CONSENSUS LIES W/QUICKER/WEAKER LEAD SW EJECTION SUN NIGHT FOLLOWED BY A STGR SYS EJECTING NEWD THROUGH THE LWR OH VALLEY ON MON. CLUSTERED TRACK GUIDANCE SUGGESTS A CLOSE CALL W/LIKELY WINTER STORM NWD ACRS WI/LWR MI WHICH MAY INDEED CATCH NRN PORTION OF CWA YET LT SUN NIGHT/MON AND MADE AN ATTEMPT TO ADD SOME TEMPORAL DETAIL. REGARDLESS CAA FOLLOWING SECONDARY SYS WILL RESULT IN SNOW MON AFTN AND EVENING W/ACCUMS LIKELY...RANGING FM 1-2 FAR SOUTH TO 3-5 FAR NORTH BASED ON A CLUSTERED MEAN SOLUTION. DEEP WRN TROUGH PERSISTS THROUGH REMAINDER OF THE PD W/SUBSEQUENT/PERIODIC EJECTION OF ADDNL SW TROUGHS EVERY FEW DAYS. NEXT SW OF NOTE LOOKS TO KICK OUT DY7 (THU) IN FAIRLY GOOD AGREEMENT AND ADDED LOW CHC POPS THU/THU NIGHT FITTING W/PRIOR GRIDS OF WRN/NRN NEIGHBORS. OUTSIDE SUN PD...TEMPS THROUGH MOST OF THE PD AOB NORMAL. && .AVIATION... CONTD LLWS MENTION UNTIL AFTR FROPA WHEN INCREASED MIXED LYR DEPTH/VEERED SFC FLOW TO EFFECTIVELY ERASE STRATIFIED SFC-2KFT LYR. MUCH DRIER POSTFNTL AIRMASS WITH SFC DPS FALLING ABOUT 25-30F BY THIS AFTN FROM PRESENT. ANTICIPATE LTL INCRS IN PRESENT ISOLD SHRA/SPRINKLES AS FNTL BNDRY UNDERGOES WEAKENING PER OBSERVED STRONG/INCRSG PRES RISES ACRS NERN IL. MOMENTUM XFER THROUGH AT LEAST 1500-2000 FT FOR FREQ HIR WIND GUSTS WARRANTS 14-22 UTC VALID TIME FCST CHANGE IN OTHERWISE BENIGN VFR FCST...SAVE FOR POTNL COUPLE HOURS POTNL MVFR STRATOCU COINCIDENT WITH FRONT THIS AM. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 4 AM EST SATURDAY FOR LMZ043-046. && SHORT TERM...MURPHY LONG TERM...T AVIATION...MURPHY
Hazardous weather outlook, Feb 18, 4:58 AM EST, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 458 AM EST FRI FEB 18 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-191000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 458 AM EST FRI FEB 18 2011 /358 AM CST FRI FEB 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT RUNOFF FROM RECENT SNOWMELT WILL CAUSE RIVER LEVELS TO RISE WITH MINOR FLOODING POSSIBLE...ESPECIALLY IN THE MAUMEE AND WABASH RIVER BASINS. THE POTENTIAL FOR BREAKUP AND SUBSEQUENT JAMMING OF ICE COULD EXACERBATE FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MIX OF RAIN...FREEZING RAIN AND SNOW IS EXPECTED SUNDAY THROUGH MONDAY WITH ACCUMULATING SNOW POSSIBLE MONDAY. ELEVATED RIVER LEVELS AND POTENTIAL ICE JAMS ARE EXPECTED INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-191000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 458 AM EST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 3:19 AM EST | River Flood Warning | IWX | Adams, Allen | 5 days |
| Feb 18, 8:59 AM EST | River Flood Warning | IWX | Blackford, Huntington, Jay, Wabash, Wells | 24 hr |
| Feb 18, 9:36 AM EST | River Flood Watch | IWX | Allen, DeKalb | 24 hr |
Nearby
River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.